Advertisement

The Cross-Sections of Monge–Ampère

  • Cristian E. Gutiérrez
Chapter
  • 1k Downloads
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 89)

Abstract

Let \(\phi: \mathbb{R}^{n} \rightarrow \mathbb{R}\) be a convex function.

Keywords

Convex Function Measure Satisfies Real Harmonic Analysis Aleksandrov Maximum Principle Invertible Real Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [AFT98]
    H. Aimar, L. Forzani, R. Toledano, Balls and quasi-metrics: a space of homogeneous type modelling the real analysis related to the Monge–Ampère equation. J. Fourier Anal. Appl. 4 (4–5), 377–381 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [Caf90a]
    L.A. Caffarelli, Interior W 2, p estimates for solutions of the Monge–Ampère equation. Ann. Math. 131, 135–150 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [Caf91]
    L.A. Caffarelli, Some regularity properties of solutions of Monge–Ampère equation. Commun. Pure Appl. Math. 44, 965–969 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [Caf92]
    L. A. Caffarelli. Boundary regularity of maps with convex potentials. Commun. Pure Appl. Math. 45, 1141–1151 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [CG96]
    L.A. Caffarelli, C.E. Gutiérrez, Real analysis related to the Monge–Ampère equation. Trans. Am. Math. Soc. 348 (3), 1075–1092 (1996)CrossRefzbMATHGoogle Scholar
  6. [CG97]
    L.A. Caffarelli, C.E. Gutiérrez, Properties of the solutions of the linearized Monge–Ampère equation. Am. J. Math. 119 (2), 423–465 (1997)CrossRefzbMATHGoogle Scholar
  7. [GH00]
    C.E. Gutiérrez, Q. Huang, Geometric properties of the sections of solutions to the Monge–Ampère equation. Trans. Am. Math. Soc. 352, 4381–4396 (2000)CrossRefzbMATHGoogle Scholar
  8. [Hua99]
    Q. Huang, Harnack inequality for the linearized parabolic Monge–Ampère equation. Trans. Am. Math. Soc. 351, 2025–2054 (1999)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  • Cristian E. Gutiérrez
    • 1
  1. 1.Department of MathematicsTemple UniversityPhiladelphiaUSA

Personalised recommendations